Tsukuba Journal of Mathematics

On invariant submanifolds of contact metric manifolds

Jeong-Sik Kim, Tooru Sasahara, and Mukut Mani Tripathi

Full-text: Open access

Abstract

Invariant submanifolds of $(\kappa,\mu)$-manifolds and $(\kappa,\mu)$-space forms are studied.

Article information

Source
Tsukuba J. Math., Volume 29, Number 2 (2005), 495-510.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164967

Digital Object Identifier
doi:10.21099/tkbjm/1496164967

Mathematical Reviews number (MathSciNet)
MR2177023

Zentralblatt MATH identifier
1094.53054

Citation

Tripathi, Mukut Mani; Sasahara, Tooru; Kim, Jeong-Sik. On invariant submanifolds of contact metric manifolds. Tsukuba J. Math. 29 (2005), no. 2, 495--510. doi:10.21099/tkbjm/1496164967. https://projecteuclid.org/euclid.tkbjm/1496164967


Export citation